# SDR USAA2014020600008

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 32,294 hours, 13,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS 6 CRACK ON RT SHEAR PLATE BETWEEN FRAME 69 TO FRAME 70, Z 500, Y 1292.  REPLACED RT SHEAR PLATE BETWEEN FRAME 69 TO FRAME 70, Z 500, Y 1292 IAW SRM 51-72-11.
